# SDR ASAA2014060208020

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 28,591 hours, 8,635 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP DC1 CIRCUIT BREAKER IS OUT.  ACFT GROUNDED.  VERIFIED CIRCUIT BREAKER IS OPEN.  ACCESSED P18-1 AND ACCOMP G.V.I. OF CIRCUIT BREAKERS NO DEFECTS NOTED.  CLOSED P18-1 AND CLOSED CIRCUIT BREAKER.  ACCOMPLISHED MCP INST TEST, TEST PASSED IAW MM 22-11-34-740-801.
